# SDR SWAA2021031549610

- Difficulty date: February 17, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH GUSSET CRACKED AT STA 520; STR 19L; WL 200. / REMOVED AND INSTALLED NEW GUSSET AT FWD CARGO L/H STA 520; STR 19L IN REF SRM 51-40-02-0G-0 AND DOCUMENTED NUMBER 143A9481
